# SDR 03FDEA01785

- Difficulty date: October 21, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727-200
- Aircraft serial: 22038
- Aircraft time: 38,558 hours, 23,623 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION FROM 5 DEG TO 2 DEG, LED NR 5 (RT SIDE) DID NOT FULLY RETRACT.  AMBER LIGHT ILLUMINATED ON LED POSITION INDICATOR AFT BULKHEAD.  COMPLIED WITH RED TABS, DID NOT CORRECT PROBLEM.  REMOVED AND REPLACED NR 5 L/E FLAP POSITION SWITCH IAW MM 27-82-001-4.  FLAP/SLAT INDICATION NORMAL WITH NUMEROUS EXTENSION AND RETRACTION.
